Reply
 
LinkBack Thread Tools Search this Thread
Old Jul 10th, 2011, 05:18 AM   1
praying4good
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Oct 2010
Posts: 123

Fenugreek causing lo problems


I am working on increasing my supply. Currently I am having flapjacks and fenugreek tablets. Since introducing the tablets, I find lo is constipated and fussy.

Did anyone else encounter any problems aswel? Also where can I buy mothers milk tea from?



Status: Offline
 
Old Jul 10th, 2011, 06:31 AM   2
summer rain
Mum (Mom)
BnB Elite
 
 
Join Date: May 2010
Location: South East England
Posts: 17,334
Yes this can happen;

http://www.kellymom.com/herbal/milks...ml#babyeffects



 
Status: Offline
 
Old Jul 10th, 2011, 15:10 PM   3
hkj
Mum (Mom)
Active BnB Member
 
 
Join Date: Oct 2010
Posts: 190
I had to stop using them as my little one was having green watery stools and has been very very gassy and has had been having colic/reflux symptoms, I wasn't sure if it was because of the fenugreek. It's a shame because they really helped with my milk supply, I'm not sure if it was anything to do with the tablets but decided to stop them anyway. They probably work great for some people though



Status: Offline
 
Reply



Bookmarks

Tags
causing , fenugreek , lo , problems

featured articles


Thread Tools Search this Thread
Search this Thread:

Advanced Search



SEO by vBSEO